Deformations and Liftings of Finite, Commutative Group Scheme

DSpace/Manakin Repository

Deformations and Liftings of Finite, Commutative Group Scheme

Citable link to this page

. . . . . .

Title: Deformations and Liftings of Finite, Commutative Group Scheme
Author: Oort, Frans; Mumford, David Bryant

Note: Order does not necessarily reflect citation order of authors.

Citation: Oort, Frans, and David B. Mumford. 1968. Deformations and liftings of finite, commutative group scheme. Inventiones Mathematicae 5(4): 317-334.
Full Text & Related Files:
Published Version: doi:10.1007/BF01389779
Other Sources: http://www.dam.brown.edu/people/mumford/Papers/DigitizedAlgGeomPapers--ForNon-CommercialUse/68a--FinGpSchemes-Oort.pdf
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3597249

Show full Dublin Core record

This item appears in the following Collection(s)

  • FAS Scholarly Articles [7374]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University
 
 

Search DASH


Advanced Search
 
 

Submitters